# SDR RAIA2010012000002

- Difficulty date: January 20, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 26,762 hours, 24,836 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: AC3647
- Condition: Faulty
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF ORD, THE CREW REPORTED RECEIVING A NR 1 TAT PROP HEAT INOP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 TAT PROBE AND OPS CHECKED IT GOOD IAW AMM PROCEDURES.
